# SDR SWIA200920952

- Difficulty date: January 29, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 29,407 hours, 39,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5411 - ONE RED FLOOR EMERGENCY EXIT PATH LIGHT INOP AT ROW 9.  INSTALLED NEW LIGHT FIXTURE.
